# SDR AALA201910289021

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 24,524 hours, 9,923 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOORBOARD REMOVED WAS POPPING, HAD SOFT SPOT, AND DELAMINATION. MAINTENANCE REPLACED FLOORBOARD AT 4AB PER 53-21-00.
